Alert archive / Texas / Tornado Warnings in 2007
Tornado Warning 58, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this tornado warning at Jun 3, 2007, 7:52 PM CDT for Brewster County, Texas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2007, 7:52 PM CDT (00:52 UTC)
- Expired
- Jun 3, 2007, 8:30 PM CDT
- In force
- 38 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Counties, with a storm outline in the text
County Brewster County, TX
The radar
The Midland/Odessa radar (KMAF), 198 km from the middle of the area, began a volume at 00:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 1:28 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 0.9 hours before the alert went out and 276 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2757 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 1506 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KMAF 040053
TORMAF
TXC043-040130-
/O.NEW.KMAF.TO.W.0058.070604T0052Z-070604T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
752 PM CDT SUN JUN 3 2007
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* TORNADO WARNING FOR...
NORTH CENTRAL BREWSTER COUNTY IN SOUTHWEST TEXAS...
* UNTIL 830 PM CDT
* AT 748 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO OVER EXTREME
NORTHWESTERN BREWSTER COUNTY...OR 13 MILES NORTH OF ALPINE...MOVING
EAST AT 40 MPH.
* THE TORNADO WILL AFFECT THE FOLLOWING LOCATIONS...
NORTHERN BREWSTER COUNTY...
US HIGHWAY 67 BETWEEN MILE MARKERS 878 AND 894...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.
TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.
LAT...LON 3047 10371 3067 10344 3062 10338 3062 10336
3038 10303 3024 10312
$$
052 follow-up statements
000
WWUS54 KMAF 040104
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
803 PM CDT SUN JUN 3 2007
TXC043-040130-
/O.CON.KMAF.TO.W.0058.000000T0000Z-070604T0130Z/
BREWSTER TX-
803 PM CDT SUN JUN 3 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR NORTH
CENTRAL BREWSTER COUNTY...
AT 801 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
STORM WAS LOCATED OVER EXTREME NORTH CENTRAL BREWSTER COUNTY...
ABOUT 18 MILES NORTHEAST OF ALPINE...MOVING EAST AT 45 MPH.
SOME LOCATIONS AFFECTED BY THE TORNADO INCLUDE...EXTREME NORTH
CENTRAL BREWSTER COUNTY. THIS STORM WILL CROSS US HIGHWAY 67 BETWEEN
MILE MARKER 878 TO 892. NICKEL SIZED HAIL IS ALSO POSSIBLE WITH
THIS STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.
TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.
LAT...LON 3047 10371 3067 10344 3062 10338 3062 10336
3038 10303 3024 10312
$$
05000
WWUS54 KMAF 040122
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
821 PM CDT SUN JUN 3 2007
TXC043-040131-
/O.EXP.KMAF.TO.W.0058.000000T0000Z-070604T0130Z/
BREWSTER TX-
821 PM CDT SUN JUN 3 2007
...THE TORNADO WARNING FOR NORTH CENTRAL BREWSTER COUNTY WILL BE
ALLOWED TO EXPIRE AT 830 PM CDT...
AT 821 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE TORNADO WARNING HAD WEAKENED AND NO
LONGER APPEARS CAPABLE OF PRODUCING TORNADOES OR OTHER SEVERE
WEATHER. DOPPLER RADAR ALSO INDICATED THAT THE STORM THAT PROMPTED
THE TORNADO WARNING WAS EXITING THE WARNED AREA. THEREFORE THE
TORNADO WARNING WILL BE ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.
TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.
LAT...LON 3047 10371 3067 10344 3062 10338 3062 10336
3038 10303 3024 10312
$$
05What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this tornado warning went out at Jun 3, 1:09 PM CDT, 6 hours 43 minutes earlier.
Area forecast discussion, Jun 3, 1:09 PM CDT, 6 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 109 PM CDT SUN JUN 3 2007 .SHORT TERM... MODELS CONTINUE TO SHOW A SIMILAR UPPER LEVEL PATTERN TO THE PREVIOUS FEW DAYS...A HIGH AMPLITUDE RIDGE LOCATED OVER THE INTERMOUNTAIN WEST. THIS HAS RESULTED IN NORTHWEST FLOW ALOFT ACROSS THE COUNTY WARNING AREA AND A SERIES OF UPPER SHORTWAVES AIDING IN THE DEVELOPMENT OF EVENING AND OVERNIGHT SEVERE WEATHER. TODAY LOOKS TO PROVIDE ANOTHER ROUND OF SEVERE WEATHER FOR THE CWA. HOWEVER UNLIKE THE PAST FEW DAYS...THE CAP IS MUCH WEAKER. THE END RESULT OF THIS WEAKER CAP WILL LIKELY BE THE DEVELOPMENT OF STORMS IN THE AFTERNOON HOURS AS OPPOSED TO THE EVENING. WRF FIELDS SHOW THE CAP ERODING BETWEEN 21Z AND 00Z ACROSS A GOOD PORTION OF THE CWA EAST OF THE MOUNTAINS. A SOUTHWARD MOVING OUTFLOW BOUNDARY FROM OVERNIGHT CONVECTION...SEEN JUST SOUTH OF MIDLAND AROUND SUNRISE...HAS ALLOWED FOR INCREASED LOW LEVEL MOISTURE POOLING OVER THE PECOS RIVER VALLEY WITH DEW POINTS CURRENTLY IN THE MID 60S. MSAS LIFTED INDICES ARE IN THE -6 TO -10 RANGE...AND THE WRF ALSO PROGS THE HIGHEST CAPES IN THIS SAME AFTER LATER THIS AFTERNOON...IN THE 2500-3000 J/KG RANGE. WITH THE PRESENCE OF ADDITIONAL BOUNDARIES AS SEEN ON VISIBLE SATELLITE IMAGERY OVER THE CENTRAL AND SOUTHERN TEXAS PERMIAN BASIN AND THE TRANS-PECOS REGION...AND 0-6 KM BULK SHEAR VALUES IN THE 45-50 KT RANGE...CONDITIONS WILL BE PRIMED LATER THIS AFTERNOON AND EVENING FOR RAPID DEVELOPMENT OF SIGNIFICANT SEVERE WEATHER. LARGE HAIL AND ISOLATED TORNADOES ARE A DISTINCT POSSIBILITY ACROSS THE CWA...WHICH HAS PROMPTED SPC TO ISSUE A MODERATE RISK FOR MUCH OF OUR AREA. PRIMARY INDICATIONS ARE THAT CONVECTION WILL START OVER THE HIGHER TERRAIN OUT WEST IN ADVANCE OF AN APPROACHING SOUTHWEST NEW MEXICO SHORTWAVE TROUGH. WITH THE UPPER SHORTWAVE TROUGH EXPECTED TO MOVE SOUTHEASTWARD IN THE NORTHWEST FLOW REGIME...THE WRF PROVIDES A VERY BELIEVABLE SOLUTION IN SHIFTING THE MAIN MOISTURE CONVERGENCE AND THE ASSOCIATED SURFACE TROUGH FARTHER SOUTHWARD AS THE EVENING PROGRESSES. WE WOULD EXPECT THE SEVERE THREAT TO SHIFT FARTHER SOUTH AS WELL...AS WE PROGRESS INTO THE EVENING AND OVERNIGHT HOURS. .LONG TERM... NORTHWEST FLOW ALOFT WILL CONTINUE TO PROVIDE VERY ACTIVE WEATHER ACROSS THE COUNTY WARNING AREA ON MONDAY. LINGERING SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED ACROSS THE AREA MONDAY MORNING...WITH A POTENTIAL LULL BEFORE MORE THUNDERSTORMS DEVELOP DURING THE AFTERNOON INTO THE EVENING HOURS. CAPES ARE AGAIN EXPECTED IN THE 1500-2000 J/KG RANGE...WITH CONTINUED POTENTIAL FOR SEVERE WEATHER. THE MAIN THREAT AREA WILL BE DEPENDANT UPON WHERE OUTFLOW BOUNDARIES FROM PREVIOUS CONVECTION LINGER. THE UPPER RIDGE BEGINS TO DEAMPLIFY AND SHIFT EASTWARD ON TUESDAY. WE WILL STILL SEE A CHANCE FOR SEVERE WEATHER OVER THE EASTERN CWA TUESDAY AFTERNOON. HOWEVER...BY WEDNESDAY...DRIER AIR WILL FINALLY BEGIN TO WORK ITS WAY INTO MUCH OF THE CWA...WHICH SHOULD MARK THE BEGINNING OF A WARMING TREND AND DECREASING POPS ACROSS THE AREA THROUGH THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... BIG SPRING TX 68 85 66 93 / 40 30 20 20 CARLSBAD NM 67 90 67 98 / 30 30 20 0 DRYDEN TX 73 93 71 96 / 40 30 20 20 FORT STOCKTON TX 69 91 69 98 / 50 30 20 10 GUADALUPE PASS TX 61 89 64 94 / 20 30 20 0 HOBBS NM 65 88 66 92 / 30 30 30 0 MARFA TX 59 88 57 92 / 20 20 20 10 MIDLAND INTL AIRPORT TX 68 89 68 96 / 40 30 20 10 ODESSA TX 69 89 69 96 / 40 30 20 10 WINK TX 70 96 70 102 / 50 30 20 10 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 03
Hazardous weather outlook, Jun 3, 4:39 AM CDT, 15 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 439 AM CDT SUN JUN 3 2007 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-040945- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 439 AM CDT SUN JUN 3 2007 /339 AM MDT SUN JUN 3 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT WIDELY SCATTERED TO SCATTERED THUNDERSTORMS CAN BE EXPECTED OVER WEST TEXAS AND SOUTHEAST NEW MEXICO TODAY AND TONIGHT. SOME OF THE THUNDERSTORMS MAY BECOME SEVERE OVER THE PERMIAN BASIN...THE LOWER TRANS PECOS REGION AND LEA COUNTY OF SOUTHEAST NEW MEXICO TONIGHT. THE MAIN THREATS FROM THESE SEVERE THUNDERSTORMS WILL BE LARGE HAIL AND DAMAGING WINDS...HOWEVER A FEW TORNADOES WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE MONDAY AND OVER THE EASTERN PERMAIN BASIN AND LOWER TRANS PECOS TUESDAY. SOME OF THE STORMS MAY BECOME SEVERE ESPECIALLY OVER THE PERMIAN BASIN AND THE EASTERN SECTIONS OF SOUTHEAST NEW MEXICO. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING OVER THE PERMIAN BASIN...THE LOWER TRANS PECOS AND LEA COUNTY OF SOUTHEAST NEW MEXICO THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Jun 3, 4:02 PM CDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 402 PM CDT SUN JUN 3 2007 TXZ063-032130- GLASSCOCK- 402 PM CDT SUN JUN 3 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR SOUTHEASTERN GLASSCOCK COUNTY. A STRONG THUNDERSTORM WAS LOCATED 13 MILES EAST OF ST. LAWRENCE AT 402 PM CDT...MOVING EAST AT 30 MPH. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
Special weather statement, Jun 3, 5:20 PM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 520 PM CDT SUN JUN 3 2007 TXZ062-032245- MIDLAND- 520 PM CDT SUN JUN 3 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR EAST CENTRAL MIDLAND COUNTY. A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST OF SPRABERRY AT 520 PM CDT...MOVING EAST AT 20 MPH. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
Special weather statement, Jun 3, 5:56 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 556 PM CDT SUN JUN 3 2007 TXZ062-040000- MIDLAND- 556 PM CDT SUN JUN 3 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR SOUTHERN MIDLAND COUNTY. A STRONG THUNDERSTORM WAS LOCATED OVER EXTREME SOUTHWESTERN MIDLAND COUNTY AT 556 PM CDT...MOVING EAST AT 35 MPH. THIS STORM IS CAPABLE OF PRODUCING HALF INCH HAIL AND WIND GUSTS TO 50 MPH. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS. SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT THIS TIME. PEOPLE IN SOUTHERN MIDLAND COUNTY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Special weather statement, Jun 3, 6:02 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 602 PM CDT SUN JUN 3 2007 TXZ070-032330- REAGAN- 602 PM CDT SUN JUN 3 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR EASTERN REAGAN COUNTY. A STRONG THUNDERSTORM WAS LOCATED OVER EAST CENTRAL REAGAN COUNTY AT 602 PM CDT...MOVING EAST AT 35 MPH. GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.
Special weather statement, Jun 3, 6:34 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 634 PM CDT SUN JUN 3 2007 TXZ070-040030- REAGAN- 634 PM CDT SUN JUN 3 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHERN REAGAN COUNTY. A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST OF NORTH REAGAN FIRE STATION AT 634 PM CDT...MOVING EAST AT 35 MPH. THIS STORM IS CAPABLE OF PRODUCING MARBLE SIZE HAIL AND WIND GUSTS TO 50 MPH. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS. GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE.
Special weather statement, Jun 3, 6:51 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 651 PM CDT SUN JUN 3 2007 TXZ070-040045- REAGAN- 651 PM CDT SUN JUN 3 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR REAGAN COUNTY. A STRONG THUNDERSTORM WAS LOCATED 8 MILES WEST OF STILES AT 651 PM CDT...MOVING EAST AT 30 MPH. THIS STORM IS PRODUCING SMALL HAIL... GUSTY WIND TO 50 MPH... AND VERY HEAVY RAIN. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:00 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 27 min |
| Jun 3, 7:00 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Gaines | 60 min |
| Jun 3, 7:01 PM CDT | Severe Thunderstorm Warning | MAF | Reeves | 45 min |
| Jun 3, 7:07 PM CDT | Severe Thunderstorm Warning | MAF | Culberson | 53 min |
| Jun 3, 7:18 PM CDT | Severe Thunderstorm Warning | MAF | Winkler | 57 min |
| Jun 3, 7:25 PM CDT | Tornado Warning | MAF | Jeff Davis | 34 min |
| Jun 3, 8:00 PM CDT | Severe Thunderstorm Warning | MAF | Culberson | 60 min |
| Jun 4, 5:48 PM CDT | Severe Thunderstorm Warning | MAF | Presidio | 27 min |
| Jun 4, 6:04 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 41 min |
| Jun 4, 6:15 PM CDT | Severe Thunderstorm Warning | MAF | Presidio | 60 min |
Nearby
Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.